# SDR ZZDA2007292

- Difficulty date: October 31, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N174AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32667
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935734
- Part serial: 04240H4845
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE EYE BROW WINDOWS MIDDLE PANE CRACKED R4.  REMOVED AND REPLACED RIGHT SIDE EYE BROW WINDOWS R4 REF MM 56-11, LEAK CHECK OK FOR SERVICE.
